Ask a doctor

Abdominal Pain and Runny Nose After Botox, What Can I Do?

I have very bad abdominal pain after taking Botox and running nose as well, I can't sleep from the pain!! Any Solution??

Doctor Answers 5

Botox should not cause belly pain and a runny nose

Cosmetic use of botox is highly unlikely to cause the symptoms you have. If the symptoms persist you should see your primary care doctor to evaluate what other condition might be causing you to feel the way you do.

Manhattan Dermatologic Surgeon
5.0 out of 5 stars 33 reviews

317 East 34th St
New York, NY 10016

Botox and Abdominal Pain....

Highly unlikely that Botox is the cause of your symptoms, probably just coincidental.

Follow up with your primary care physician.


Dr. Grant Stevens

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 94 reviews

4644 Lincoln Blvd
Marina Del Rey, CA 90292

A vast array of symptoms have been reported in association with BOTOX treatment for medical purposes.

Flu like symptoms are among those reported symptoms.  However, abdominal pain other than dyspepsia are not really a described feature.  For this reason I would strongly recommend calling your primary care physician, your injecting doctor, or be seen in an emergency room if your symptoms persist or get worse.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.5 out of 5 stars 21 reviews

9001 Wilshire Blvd
Beverly Hills, CA 90211

Botox and abdominal pain

It sounds like your symptoms of a runny nose and abdominal pain are not related to the Botox injections.  But you should get checked out.

Steven Wallach, MD
New York Plastic Surgeon
4.5 out of 5 stars 20 reviews

1049 Fifth Ave
New York, NY 10028

Symptoms unrelated to Botox

The symptoms you describe are NOT related to your recent Botox injections.  I would suggest visiting your family doctor for a general workup.


Good Luck.

David Shafer, MD
New York Plastic Surgeon
5.0 out of 5 stars 64 reviews

10 East 53rd Street
New York, NY 10022

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.